# SDR AALA201609219013

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 5,815 hours, 2,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT DOOR SHOWS ARMED WHEN THE DOOR IS ARMED AND IT SHOWS ARMED IN COCKPIT  BUT DOSE NOT SHOW ARMED AT FLIGHT ATTENDANT'S PANEL. FOUND DOOR ASSIST PRESSURE LOW. SERVICED DOOR DAMPER IAW AMM 52-10-00-614-001-A
